JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 74
Note on Some Hadamard-Type Inequalities

    Authors: M. Klaricic Bakula, Josip E. Pecaric,  
    Keywords: Integral inequalities, Hadamard's inequality  
    Date Received: 20/01/04  
    Date Accepted: 05/04/04  
    Subject Codes:

26D15, 26D20.

    Editors: Carla Giordano,  

Some Hadamard-type inequalities involving the product of two convex functions are obtained. Our results generalize the corresponding results of B.G.Pachpatte.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login